MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-EYE TRAY-LF

Medline Industries, LP MEDLINE; DBD-EYE TRAY-LF
Catalog Number DYNJ21627P
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "pvp bottle had leaked all over the inside of 2 of the packs.".
 
Additional Manufacturer Narrative
The account reported pvp leakage within the pack, and the complaint stated that the pvp bottle had leaked all over the inside of 2 of the packs; the issue did not occur during patient use and no injury occurred.A photo and two unopened packs were received for evaluation; the photos showed brown staining on the exterior of the csr wrap surrounding the pvp solution, and upon opening the samples, visible pvp staining and evidence of leakage were observed.Finished good production records and finished good pack build were reviewed, and no non-conformances or issues were identified that could have contributed to the reported issue; based on photo and sample evaluation, medline confirmed the reported issue.Further evaluation determined that the root cause is a vendor-related product issue associated with the component manufacturing process; however, the component manufacturing facility reviewed production records, equipment setup parameters, and retained samples, found no discrepancies or leaks, and was unable to confirm the reported issue.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-EYE TRAY-LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata peruri
three lakes drive
northfield, IL 60093--275
MDR Report Key50774571
Report Number1417592-2026-40714
Device Sequence Number21438262
Product Code OJK
UDI-Device Identifier10198459151569
UDI-Public10198459151569
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ21627P
Device Lot Number25IMH352
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/15/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown